# SDR 2015FA0000540

- Difficulty date: May 2, 2015
- Submitted: November 3, 2015
- Operation: General aviation
- Aircraft: N5765B
- Engine: Cont IO550F
- Engine time: 406 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Rod Bearing
- Part number: O550FTS
- Condition: Failed
- Location: Engine Sump
- Part time: 406 hours
- Component: Sump
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: B, A

## Discrepancy

ROD BEARING FAILURE ON REMANUFACTUED ENGINE. 13 MONTHS, 406 HOURS. SUMP IAW STC SE09319SC.  ENGINE MODIFIED.  STC SUMP MFG DEFECTIVE CAUSING INTERFERENCE WITH OIL PICKUP.
